Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Commutants and cyclic vectors


Authors: James A. Deddens, Ralph Gellar and Domingo A. Herrero
Journal: Proc. Amer. Math. Soc. 43 (1974), 169-170
MSC: Primary 47A65
MathSciNet review: 0328643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note analyzes the relationship between various statements concerning the commutant of a bounded linear operator on a Hilbert space and the existence of cyclic vectors for the operator and its adjoint.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65

Retrieve articles in all journals with MSC: 47A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0328643-9
Keywords: Commutant, cyclic vectors, weighted shift
Article copyright: © Copyright 1974 American Mathematical Society